It is currently Wed Aug 16, 2017 8:04 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Every experience this?
PostPosted: Mon May 13, 2013 2:19 pm 
Offline
One Month or More
One Month or More

Joined: Sat Apr 27, 2013 7:50 am
Posts: 33
So since my taper I have had a few things go on that I have pretty muched chalked up to me lowering my meds, The one thing that I have noticed though that I am not really sure and is kinda scary to me is I have been having almost like sharp Pings in my head. Not often but every so often. I can't really explain this feeling I Have but it comes and it goes but I am not going to lie.. It scares me to death! I was doing my daughters hair for prom and all of a sudden I had this burst of pressure in my head. Than today I had what felt like a lightening bolt going from one side to another and left a ringing sensation. I have had pressure in my head before and it ended up being sinus related BUT the pressure I had on Saturday while doing my daughters hair was really forceful. Than today, that is def. not a feeling I've ever experienced. I always assume the worst and I am trying not to.. I am hoping it's just my brain trying to get back into working order. Anyone ever gone through this? Just curious to find some insight on what's going on up there :) Thanks!

Brighty


Top
 Profile  
 
 Post subject: Just a Forum
PostPosted: Mon May 13, 2013 5:45 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Bd,

Please go see a doctor. We are not professionals here and to give advice on a medical issue is downright dangerous. It may be as simple as a sinus infection or nothing at all. Just go. You won't feel better until your physician gives you a diagnosis.

r62

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 13, 2013 8:25 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I suffered from the "lightning" flashing across my minds eye when I quit Suboxone. The "lightning" would shock me mentally and physically.....it was about the most disturbing wd symptom I had. I don't remember exactly how long it lasted, but I'm gonna guess several days?

As for the pressure you're feeling in your head, I agree with Rule62, go see your doctor. There may be something serious going on and you should get it checked out.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon May 13, 2013 9:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey girl,

I thought I would throw my 2 cents in here since I am currently tapering, and have gotten down pretty low. I've never had any of those symptoms while tapering suboxone. However it kind of sounds like some of the symptoms I had while tapering anti-depressants. Are you on any of those right now, and if so have you recently adjusted your dose? Other than that I wouldn't have any idea what it could be. I agree with the guys above...go get checked out just to be sure. And let us know how it goes k?


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 15, 2013 9:00 am 
Offline
One Month or More
One Month or More

Joined: Sat Apr 27, 2013 7:50 am
Posts: 33
Thanks for the replys guys! I do have a sinus infection :( I have never had so many problems with my sinus's in my life and I think that I worry because of what I am trying to do right now. I always appreciate any replys!


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 15, 2013 9:05 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
I'm glad you went and got checked and found your answers! This tapering business is enough to make us think some crazy stuff huh? No worries, I'm glad your ok.

-Q


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group